On Hausdorff Approximations by Reciprocals of Polynomials
Mathematica balkanica, Tome 7 (1993) no. 1, p. 1
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1993_7_1_a0,
author = {Drago J. Michalev},
title = {On {Hausdorff} {Approximations} by {Reciprocals} of {Polynomials}},
journal = {Mathematica balkanica},
pages = {1},
year = {1993},
volume = {7},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MABA_1993_7_1_a0/}
}
Drago J. Michalev. On Hausdorff Approximations by Reciprocals of Polynomials. Mathematica balkanica, Tome 7 (1993) no. 1, p. 1. http://geodesic.mathdoc.fr/item/MABA_1993_7_1_a0/